On ∆-stable Schwartz spaces.

Jesús M. Fernández Castillo

Extracta Mathematicae (1987)

  • Volume: 2, Issue: 1, page 34-36
  • ISSN: 0213-8743

How to cite


Fernández Castillo, Jesús M.. "On ∆-stable Schwartz spaces.." Extracta Mathematicae 2.1 (1987): 34-36. <http://eudml.org/doc/38223>.

author = {Fernández Castillo, Jesús M.},
journal = {Extracta Mathematicae},
keywords = {Análisis funcional; Espacios de Köthe},
language = {eng},
number = {1},
pages = {34-36},
title = {On ∆-stable Schwartz spaces.},
url = {http://eudml.org/doc/38223},
volume = {2},
year = {1987},

AU - Fernández Castillo, Jesús M.
TI - On ∆-stable Schwartz spaces.
JO - Extracta Mathematicae
PY - 1987
VL - 2
IS - 1
SP - 34
EP - 36
LA - eng
KW - Análisis funcional; Espacios de Köthe
UR - http://eudml.org/doc/38223
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.